Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 2, 2015, 5:15 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 60 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 5:15 PM MDT (23:15 UTC)
- Expired
- Apr 2, 2015, 6:15 PM MDT
- In force
- 60 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, CO, Kit Carson County, CO
The radar
The Goodland radar (KGLD), 115 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 5:43 PM MDT | HAIL 0.25 | 6 N Wild Horse, CO | |
| Apr 2, 5:43 PM MDT | HAIL 0.75 | 12 Ne Kit Carson, CO | NEAR THE CROSSROAD OF HWY 28 AND ROAD V. WINDS ARE ESTIMATED TO BE 45 MPH BLOWING DUST FROM THE NE TO THE SW. |
| Apr 2, 5:50 PM MDT | FUNNEL CLOUD | 5 N Kit Carson, CO | FUNNEL CLOUD REPORTED...WORKING TO CONFIRM IF TORNADO HAS TOUCHED DOWN OR NOT |
| Apr 2, 6:00 PM MDT | HAIL 1 | 4 N Kit Carson, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
197
WUUS53 KGLD 022315
SVRGLD
COC017-063-030015-
/O.NEW.KGLD.SV.W.0002.150402T2315Z-150403T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
515 PM MDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
SOUTH CENTRAL KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 615 PM MDT
* AT 514 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF BOYERO...OR 28 MILES SOUTH OF FLAGLER...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILD HORSE AND AROYA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
&&
LAT...LON 3897 10316 3912 10258 3886 10249 3876 10316
TIME...MOT...LOC 2314Z 254DEG 31KT 3888 10312
HAIL...1.00IN
WIND...60MPH
$$
0072 follow-up statements
511
WWUS53 KGLD 022333
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
533 PM MDT THU APR 2 2015
COC017-063-030015-
/O.CON.KGLD.SV.W.0002.000000T0000Z-150403T0015Z/
CHEYENNE CO-KIT CARSON CO-
533 PM MDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN CHEYENNE AND SOUTH CENTRAL KIT CARSON COUNTIES...
AT 533 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF KIT CARSON...OR 28 MILES SOUTH OF SEIBERT...MOVING EAST
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILD HORSE AND AROYA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
&&
LAT...LON 3897 10316 3912 10258 3886 10249 3876 10316
TIME...MOT...LOC 2333Z 258DEG 30KT 3888 10292
HAIL...1.00IN
WIND...60MPH
$$
007862
WWUS53 KGLD 022345
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
545 PM MDT THU APR 2 2015
COC063-022355-
/O.CAN.KGLD.SV.W.0002.000000T0000Z-150403T0015Z/
KIT CARSON CO-
545 PM MDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIT CARSON
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3897 10316 3904 10263 3904 10255 3886 10249
3876 10316
TIME...MOT...LOC 2345Z 269DEG 25KT 3886 10287
$$
COC017-030015-
/O.CON.KGLD.SV.W.0002.000000T0000Z-150403T0015Z/
CHEYENNE CO-
545 PM MDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN CHEYENNE COUNTY...
AT 545 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF KIT CARSON...OR 28 MILES WEST OF CHEYENNE WELLS...MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILD HORSE AND AROYA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
&&
LAT...LON 3897 10316 3904 10263 3904 10255 3886 10249
3876 10316
TIME...MOT...LOC 2345Z 269DEG 25KT 3886 10287
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
007What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:00 PM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 2, 4:00 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 400 PM MDT THU APR 2 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 209 PM MDT THU APR 2 2015 SHORT WAVE TROUGH WILL MOVE ACROSS NORTHEAST COLORADO 00Z-06Z...AND ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS 06Z-12Z. CHALLENGES WITH THIS FORECAST ARE THE QPFS PLUS THE LOCATION/TIMING OF THE PHASE CHANGE. FROM 00Z TO 06Z...CLEARING OVER SOUTHEAST COLORADO HAS ALLOWED DECENT SURFACE HEATING AND PRODUCED MOST UNSTABLE CAPES AROUND 250 J/KG. HRRR MODEL SWEEPS THIS INSTABILITY ACROSS THE FORECAST AREA THROUGH THE EVENING. COMBINE THIS WITH SYNOPTIC ASCENT ASSOCIATED WITH DIFFERENTIAL CYCLONIC VORTICITY ADVECTION...AND THERE WILL BE A CHANCE OF ELEVATED THUNDERSTORMS THIS EVENING. HRRR DEVELOPS CONVECTION AROUND GOODLAND ABOUT 01Z NEAR A SURFACE CONVERGENCE ZONE...AND ADVECTS CONVECTION EAST THROUGH 03Z. LOW LEVELS WILL BE SOMEWHAT COOL/STABLE...SO DO NOT EXPECT SEVERE WEATHER WITH THIS CONVECTION. FROM 06Z TO 12Z...COLD FRONT WILL PUSH THROUGH THE FORECAST AREA...AND SHOULD BE MOSTLY SOUTH OF THE AREA BY 06Z. MODELS HAVE BEEN FAIRLY CONSISTENT WITH ADVECTING MOISTURE OVER THE AREA. MODEL CONSENSUS QPFS RANGE FROM A TENTH OF AN INCH ACROSS CHEYENNE COUNTY COLORADO TO AROUND ONE HALF INCH ACROSS RED WILLOW COUNTY NEBRASKA. MODEL SOUNDINGS INDICATE THE PHASE CHANGE TO SNOW WILL OCCUR ACROSS EASTERN COLORADO AROUND 04Z...FAR WESTERN KANSAS AROUND 08Z...AND THE FAR EASTERN PART OF THE AREA AROUND 12Z. SNOW AMOUNTS...OF COURSE...WILL DEPENDENT ON WHEN THE PHASE CHANGE OCCURS. WILL GO WITH 1-2 INCHES OF SNOW ACROSS YUMA COUNTY WHERE SNOW DURATIONS WILL BE THE LONGEST...TO LESS THAN 1/2 INCH FURTHER EAST. SHORT WAVE TROUGH WILL EJECT RAPIDLY EAST FRIDAY. AFTER SOME LINGERING PRECIPITATION EARLY IN THE MORNING...AIR MASS WILL DRY. TEMPERATURES WILL REMAIN COOL...IN THE 50S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 209 PM MDT THU APR 2 2015 GOING INTO THE EXTENDED PERIOD AND THE START OF THE UPCOMING WEEKEND...UP TO A 72-HOUR PERIOD OF ABOVE NORMAL TEMPERATURES AND VERY DRY CONDITIONS WILL ENSUE FOR THE FORECAST AREA. THROUGH NEXT MONDAY...WEAK RIDGING AT BOTH 700/500 MB WILL GIVE WAY TO ZONAL FLOW FROM THE WSW WHILE SURFACE FLOW DURING THIS TIME WILL BE MORE SSW AS HIGH PRESSURE SETS UP OFF TO OUR EAST...WITH LEE-SIDE TROUGH ALSO SETTING UP LATE IN THE WEEKEND OVER THE FRONT RANGE AND EVENTUALLY MOVING OVER THE CWA AT THE BEGINNING OF NEXT WEEK. THIS WILL AID IN THE WAA/LOW RH DRAW FROM MEXICO. 850 MB TEMPS START OFF THE WEEKEND IN THE +13C TO +19C ON SATURDAY FROM LATEST GFS/ECMWF...WITH WARMEST AREAS WEST AND SOUTH. TEMPS INCREASE INTO THE +18C TO +24C RANGE GOING INTO SUNDAY WITH AGAIN WARMEST AREAS WEST AS WEAK RIDGING CONTINUES INTO THE PLAINS REGION. THIS IS GOING TO BE FOLLOWED BY 850 TEMPS DIFFERING BETWEEN THE LATEST RUNS OF THE GFS/ECMWF AS TIMING WITH SURFACE BOUNDARY FROM THE NORTH AT ISSUE. GFS(+19C TO +25C...WARMEST SOUTH) AND ECMWF(+10C TO +17C...WARMEST SOUTH). THE LATTER COULD MEAN EARLY/SLIGHTLY LOWER HIGHS WITH ARRIVAL OF LOW LEVEL COOLER AIRMASS. THESE NUMBERS WILL GIVE THE CWA HIGH TEMPERATURES WELL INTO THE 70S...WITH OVERNIGHT LOWS INCREASING FROM THE 30S TO LOW 40S. WITH THE STRONG WAA INTO THE REGION FOR THIS TIMEFRAME COMES THE LOW RELATIVE HUMIDITY READINGS IN TANDEM INCREASING HIGHS. BOUNDARY LAYER/SURFACE RH FROM LATEST GFS/ECMWF DO SHOW THE AREA OF 15 PERCENT OR LOWER STARTING IN EASTERN COLORADO...EXPANDING TO MOSTLY WESTERN ZONES SUNDAY...THEN ENTIRE CWA FOR MONDAY AHEAD OF BOUNDARY...BUT LATEST ECMWF DOES SHOW INCREASING RH OVER NORTHERN ZONES DUE TO BOUNDARY ARRIVING A BIT EARLIER THAN GFS. THE COMBINATION OF THE SSW SFC FLOW AND DOWNSLOPE MID LEVEL WINDS AT 700/500 MB COULD BRING THE FIRE WX DANGER CHANCES UP DURING THIS TIME. AT THIS TIME LATEST BUFKIT SHOWS WINDS POTENTIALLY MIXING DOWN IN THE 30-40KT RANGE SO WILL HAVE TO BE MONITORED...MAINLY FOR THE AFTERNOON HOUR PERIODS. FOR THE LATTER PORTION OF THE EXTENDED...MONDAY NIGHT THROUGH THURSDAY...THE ENTIRE FORECAST AREA WILL BEGIN TO SEE A LOWERING/DROP OFF IN TEMPS FROM THE ABOVE NORMAL CONDITIONS SEEN OVER THE WEEKEND. IN FOCUS FOR THIS TO OCCUR WILL BE A SHIFTING OF THE REMAINING MID LEVEL RIDGE TO OUR EAST AND A DEEPENING TROUGH THAT STARTS OFF OVER THE PACIFIC NW TUESDAY...THEN INTO THE CENTRAL ROCKIES WEDNESDAY...FOLLOWED BY A SHIFT EASTWARD INTO THE PLAINS REGION ON THURSDAY. AS THE SYSTEM ARRIVES IN THE CENTRAL ROCKIES...A WEAK SHORTWAVE WILL PUSH OFF THE BASE OF THE TROUGH GIVING THE SLIGHT CHANCE FOR LIGHT PRECIP TO NORTHERN ZONES. LARGE SURFACE RIDGE NOSING SOUTH UNDER THE SHORTWAVE WILL LIMIT ANY MAJOR CHANCES FOR PRECIP UNTIL THURSDAY WHEN SYSTEM SHIFTS EAST OFF THE ROCKIES...TAPPING INTO ESE SURFACE FLOW ALLOWING FOR MORE MOISTURE/INSTABILITY TO SUPPORT HIGHER CHANCE FOR SHOWERS. SPOTS IN EASTERN COLORADO WILL HIT A BRIEF PERIOD TOWARDS 12Z THURSDAY FOR TEMPS TO GIVE SOME LIGHT SNOW SHOWERS...OTHERWISE TEMPS WARM ENOUGH TO SUPPORT -RW THRU EVENT. MODEL QPF SUPPORTS 0.05-0.10" OVER A 48- HOUR PERIOD. TEMPS MONDAY NIGHT THRU THURSDAY WILL HAVE HIGHS IN THE MID 50S THRU THE MID 60S...COOLEST WEDNESDAY DUE TO CLOUDS FROM SHORTWAVE MOVEMENT. OVERNIGHT LOWS WILL RANGE MAINLY IN THE MID 30S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 400 PM MDT THU APR 2 2015 KGLD...VFR CONDITIONS EXPECTED FROM TAF ISSUANCE THROUGH 02Z WITH GUSTY NORTHEAST WINDS AND POSSIBLY A THUNDERSTORM AROUND 01Z. FROM 02Z-10Z IFR/VLIFR CIGS EXPECTED ALONG WITH NORTH WINDS GUSTING 25-30KTS BEHIND A COLD FRONTS PASSAGE. LIGHT RAIN/RAIN EXPECTED WITH SOME REDUCED VISIBILITIES BUT THE GREATER IMPACT TO AVIATION WILL BE THE CIGS. SOME LIGHT SNOW IS POSSIBLE AROUND 09Z FOR AN HOUR OR SO. AROUND 11Z CIGS IMPROVE TO MVFR WITH NORTH WINDS 10KTS OR SO. BY 16Z AND THROUGH THE REST OF THE TAF PERIOD AM EXPECTING VFR CONDITIONS WITH A SLOW DECREASE IN CLOUDINESS AND NORTHWEST WINDS NEAR 12KTS. UPDATES TO THE TAF ARE LIKELY DURING THE EVENING HOURS. KMCK...VFR CONDITIONS EXPECTED FROM TAF ISSUANCE THROUGH 01Z OR SO WITH NORTHEAST WINDS GUSTING TOWARD 20KTS. FROM 01Z-14Z IFR CIGS EXPECTED ALONG WITH NORTHEAST WINDS GUSTING TO 25KTS AND SOME LIGHT RAIN. SOME LIGHT SNOW IS POSSIBLE FROM 11Z-14Z. AROUND 15Z-21Z CIGS IMPROVE TO VFR WITH NORTHWEST WINDS GUSTING 20KTS. AFTER 22Z JUST A FEW CUMULUS CLOUDS AND NORTHWEST WINDS AROUND 10KTS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...MENTZER LONG TERM...JN AVIATION...99
Hazardous weather outlook, Apr 2, 2:49 PM MDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 249 PM MDT THU APR 2 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 249 PM MDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW THUNDERSTORMS WILL DEVELOP AFTER 4 PM MDT /5 PM CDT/ THIS AFTERNOON ACROSS EASTERN COLORADO. THE STORMS WILL MOVE EAST DURING THE EARLY EVENING INTO WESTERN KANSAS. SEVERE STORMS ARE NOT EXPECTED...BUT A FEW COULD PRODUCE WIND GUSTS TO 40 MPH AND AREAS OF BLOWING DUST. LIGHT RAIN WILL MIX OR CHANGE TO SNOW TONIGHT ACROSS THE WESTERN AND NORTH PORTIONS OF THE AREA. SNOW ACCUMULATIONS OF ONE TO TWO INCHES WILL OCCUR ACROSS YUMA AND KIT CARSON COUNTIES IN COLORADO...CHYENNE AND RAWLINS COUNTIES IN KANSAS...AND DUNDY COUNTY NEBRASKA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED.
In the hours before
Special weather statement, Apr 2, 5:01 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
501 PM MDT THU APR 2 2015
COZ092-022330-
CHEYENNE COUNTY CO-
501 PM MDT THU APR 2 2015
...SPECIAL WEATHER STATEMENT...
AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOYERO...OR 30 MILES SOUTH OF FLAGLER...MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WILD HORSE AND AROYA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3900 10316 3904 10304 3904 10281 3885 10274
3878 10317
TIME...MOT...LOC 2301Z 252DEG 33KT 3887 10325
007The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 5:01 PM MDT | Special Weather Statement | GLD | Cheyenne | 29 min |
| Apr 2, 5:38 PM MDT | Special Weather Statement | GLD | Kit Carson | 37 min |
| Apr 2, 5:52 PM MDT | Tornado Warning | GLD | Cheyenne | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.